zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Boundary value problem for a coupled system of nonlinear fractional differential equations. (English) Zbl 1163.34321
Summary: In this work we discuss a boundary value problem for a coupled differential system of fractional order. The differential operator is taken in the Riemann-Liouville sense and the nonlinear term depends on the fractional derivative of an unknown function. By means of Schauder fixed-point theorem, an existence result for the solution is obtained. Our analysis relies on the reduction of the problem considered to the equivalent system of Fredholm integral equations.

34B15Nonlinear boundary value problems for ODE
26A33Fractional derivatives and integrals (real functions)
Full Text: DOI
[1] Podlubny, I.: Fractional differential equations, Mathematics in science and engineering 198 (1999) · Zbl 0924.34008
[2] Kilbas, A. A.; Srivastava, H. M.; Trujillo, J. J.: Theory and applications of fractional differential equations, (2006) · Zbl 1092.45003
[3] Nakhushev, A. M.: The Sturm--Liouville problem for a second order ordinary differential equation with fractional derivatives in the lower terms, Dokl. akad. Nauk SSSR 234, 308-311 (1977) · Zbl 0376.34015
[4] Aleroev, T. S.: The Sturm--Liouville problem for a second order ordinary differential equation with fractional derivatives in the lower terms, Differ. uravneniya 18, No. 2, 341-342 (1982) · Zbl 0487.34019
[5] Zhang, S. Q.: Existence of solution for a boundary value problem of fractional order, Acta math. Sci. 26B, No. 2, 220-228 (2006) · Zbl 1106.34010 · doi:10.1016/S0252-9602(06)60044-1
[6] Zhang, S. Q.: Positive solutions for boundary-value problems of nonlinear fractional differential equations, Electron. J. Differential equations 36, 1-12 (2006) · Zbl 1096.34016 · emis:journals/EJDE/Volumes/2006/36/abstr.html
[7] Bai, Z. B.; Lü, H. S.: Positive solutions for boundary value problem of nonlinear fractional differential equation, J. math. Anal. appl. 311, No. 2, 495-505 (2005) · Zbl 1079.34048 · doi:10.1016/j.jmaa.2005.02.052
[8] Bai, C. Z.; Fang, J. X.: The existence of a positive solution for a singular coupled system of a nonlinear fractional differential equations, Appl. math. Comput. 150, No. 3, 611-621 (2004) · Zbl 1061.34001 · doi:10.1016/S0096-3003(03)00294-7
[9] Y. Chen, H-L. An, Numerical solutions of coupled Burgers equations with time- and space-fractional derivatives, Appl. Math. Comput. (in press)
[10] V. Gafiychuk, B. Datsko, V. Meleshko, Mathematical modeling of time fractional reaction--diffusion systems, J. Comput. Appl. Math. (in press) · Zbl 1152.45008 · doi:10.1016/j.cam.2007.08.011
[11] Deng, W. H.; Li, C. P.: Chaos synchronization of the fractional Lü system, Physica A 353, 61-72 (2005)